# SDR 2005FA0001388

- Difficulty date: October 3, 2005
- Submitted: October 12, 2005
- Operation: General aviation
- Engine: Pwa JT12*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 496706
- Part serial: 8U1082
- Condition: Corroded
- Location: Engine
- Part time: 5,129 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THESE PARTS WERE REMOVED FROM SERVICE AT ENGINE TSO OF 2824.2 HOURS.  THE FOLLOWING PARTS (COMPRESSOR DISK) WERE DEEMED SCRAP DUE TO NOT BEING ABLE TO READ PN AND/OR SN BECAUSE OF CORROSION.  SUSPECT THAT THE CAUSE OF EXCESSIVE CORROSION IS THE WINDAGE TABS NOT BEING ADEQUATELY COATED.  (NOTE: DUE TO PN AND SN OF PARTS BE NOT LEGIBLE, THE PN AND SN WERE OBTAINED FROM PREVIOUS RECORDS/DISK SHEETS).  (K)
